Hi Beegee, and welcome to Anxiety Zone! My name is Chuck, and I am one of the Global Moderators here on the site.
You are now a member of our community, where you will find support and advice from other members in similar situations. It's always nice to find someone else who understands, and to know you're not alone.
We have sections in the forum that address specific concerns, so feel free to post or start a new topic in the section that best fits your situation. Feel free to explore the rest of the forum. You may find the other topics helpful, and you may be able to offer advice or support to someone else.
We also have a chat room for members over the age of 18. Once you have made three meaningful posts, you will be allowed access to the chat room.
BeeGee, I'm sorry about what you are experiencing with panic attacks and panic disorder. I too suffer from these conditions.
Anxiety and depressive disorders are real disease processes, no different than diabetes or arthritis. Anti-depressants, such as Prozac, used to treat these disorders, will often produce temporary side effects such as the ones you experienced. They can be very unpleasant, but they usually only last a few weeks. An increase in both anxiety and panic attacks (frequency and intensity), are often seen when starting a selective serotonin reuptake inhibitor (SSRI) such as Prozac. My anxiety went through the roof when I started an SSRI anti-depressant some five months ago.
With only taking three doses of Prozac, you are not going through withdrawals.
I encourage you to research anti-depressants and how they work. They are real life savers to millions of people, including myself. I hope you will keep an open mind to their use.
The very best to you, Beegee!... Chuck